MAUDE Adverse Event Report: MINERVA SURGICAL, INC. GENESYS HTA PROCERVA PROCEDURE SET; ENDOMETRIAL ABLATION DEVICE

MINERVA SURGICAL, INC. GENESYS HTA PROCERVA PROCEDURE SET; ENDOMETRIAL ABLATION DEVICE
Catalog Number M006580211
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Burn(s) (1757); Pelvic Pain (4865)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, a genesys hta ablation procedure was performed on a patient.According to the treating physician, no fluid loss alerts or fluid leaks were noticed during the procedure.On (b)(6) 2025 the patient went to the er where vaginal, cervical and perineal thermal injuries were confirmed.The patient was treated for pain and wound care and was discharged on (b)(6) 2025.Patient attended the post-operative appointment on (b)(6) 2025 and was prescribed keflex (10 day course).Subsequently, the patient went to the er on (b)(6) 2025 for abnormal uterine bleeding (aub) and pelvic pain.A uterine artery embolization (uae) was completed, cultures obtained, antibiotics administered and pain was managed.Patient was discharged on (b)(6) 2025.
 
Additional Manufacturer Narrative
Based on the information provided, there is no indication of a product deficiency and no fluid loss alerts occurred during ablation.There was no malfunction found during testing of the controller at the user facility.The lot number was provided by the customer, and a device history review was performed.The procerva procedure set met all qa specifications prior to being released.No further information is available and therefore, the exact root cause could not be determined.However based on the information provided, the thermal injury may be attributed to use and positioning of device potentially not in accordance with device labeling.The extended hospital stay was likely attributed to the additional intervention (uae) for management of aub.The ifu instructs the user to "during ablation, the saline temperature continues to rise until 90°c is reached, and the user must continuously: monitor the cervical seal for fluid loss and to confirm a tight cervical seal.Maintain a stable procedure sheath position throughout the procedure.Monitor the screen for fluid loss level.Warnings and cautions related to an event of this nature are included in the ifu for genesys hta, including but not limited to: the physician must maintain control of the procedure sheath (i.E., not hand off to another individual) for the duration of the treatment to avoid compromising the cervical seal.A compromise of the cervical seal could result in fluid leakage through the cervix, which could result in thermal injury to surrounding tissue.Do not place the procedure sheath tubing over the patient's leg or in contact with any part of the user's or patient's anatomy, as the tubing carries hot fluid and contact could result in thermal injury.The temperature of the tubing could be up to 55°c.Confirm that the vaginal speculum is an adequate size (width and length) to assure full separation of vaginal and vulvar tissue away from the procedure sheath, to avoid inadvertent thermal injury, and to provide visibility of the cervix.The temperature of the sheath at this location could be up to 65°c.Do not rest the procedure sheath on the vaginal speculum during the procedure.Leave the vaginal speculum in place throughout the procedure.

Brand Name
GENESYS HTA PROCERVA PROCEDURE SET
Common Device Name
ENDOMETRIAL ABLATION DEVICE
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer (Section G)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer Contact
rachel nankervis
4255 burton drive
santa clara, CA 95054
MDR Report Key22283156
Report Number3011011193-2025-00009
Device Sequence Number21051758
Product Code MNB
UDI-Device Identifier00850033976045
UDI-Public00850033976045
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date04/02/2026
Device Catalogue NumberM006580211
Device Lot Number90700-3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Initial Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexFemale